Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 157, NWS Sioux Falls, SD

June 30, 20144 counties in Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 30, 2014, 12:58 AM CDT for 4 counties in Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 12:58 AM CDT (05:58 UTC)
Expired
Jun 30, 2014, 1:45 AM CDT
In force
47 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Cherokee County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
2.3
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WUUS53 KFSD 300558
SVRFSD
IAC035-141-149-167-300645-
/O.NEW.KFSD.SV.W.0157.140630T0558Z-140630T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1258 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHWEST IOWA...
  SOUTHERN O'BRIEN COUNTY IN NORTHWEST IOWA...
  NORTHEASTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
  SOUTHEASTERN SIOUX COUNTY IN NORTHWEST IOWA...

* UNTIL 145 AM CDT

* AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GRANVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  GRANVILLE...MARCUS...PAULLINA...CLEGHORN...LARRABEE...SUTHERLAND...
  CHEROKEE...AURELIA...MERIDEN AND CALUMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600
TIME...MOT...LOC 0559Z 283DEG 40KT 4296 9590

HAIL...1.25IN
WIND...70MPH

$$

WEISSER
2 follow-up statements
581 
WWUS53 KFSD 300611
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
111 AM CDT MON JUN 30 2014

IAC035-141-149-167-300645-
/O.CON.KFSD.SV.W.0157.000000T0000Z-140630T0645Z/
SIOUX IA-PLYMOUTH IA-O'BRIEN IA-CHEROKEE IA-
111 AM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEROKEE...SOUTHERN O'BRIEN...NORTHEASTERN PLYMOUTH AND SOUTHEASTERN
SIOUX COUNTIES UNTIL 145 AM CDT...

AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MARCUS...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MARCUS...PAULLINA...CLEGHORN...SUTHERLAND...LARRABEE...CHEROKEE...
AURELIA...CALUMET AND MERIDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600
TIME...MOT...LOC 0611Z 295DEG 36KT 4288 9583

HAIL...1.25IN
WIND...70MPH

$$

WEISSER
240 
WWUS53 KFSD 300644
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
144 AM CDT MON JUN 30 2014

IAC035-141-149-167-300654-
/O.EXP.KFSD.SV.W.0157.000000T0000Z-140630T0645Z/
SIOUX IA-PLYMOUTH IA-O'BRIEN IA-CHEROKEE IA-
144 AM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...SOUTHERN
O'BRIEN...NORTHEASTERN PLYMOUTH AND SOUTHEASTERN SIOUX COUNTIES WILL
EXPIRE AT 145 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600
TIME...MOT...LOC 0644Z 295DEG 36KT 4274 9542

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:49 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 29, 10:49 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1049 PM CDT SUN JUN 29 2014

.UPDATE...
ISSUED AT 1019 PM CDT SUN JUN 29 2014

ONE STRAY STORM IN EXTREME SOUTHEAST CORNER OF THE CWA WITHIN THE
LAST HOUR IS EXPECTED TO BE THE END OF EVENING ACTIVITY ACROSS THE
AREA...AND TRYING TO TIME POTENTIAL REDEVELOPMENT LATER TONIGHT IS
THE CHALLENGE OF THE NIGHT. EARLIER HI-RES WRF MODELS DEPICTED LITTLE
IF ANY REDEVELOPMENT PRIOR TO 12Z AS FAR NORTH AS OUR CWA...INSTEAD
CONFINING IT TO AREAS NEAR THE I-80 CORRIDOR WHERE BOTH THE ARW AND
NMM HELD THE 850MB FRONTAL BOUNDARY THROUGH THE LATE NIGHT HOURS...
WITH ACTIVITY THEN EXPANDING QUICKLY NORTHWARD INTO OUR SOUTHERN CWA
AFTER 12Z AS THE UPPER WAVE MOVES ACROSS THE REGION. 29/18Z NAM
SEEMED TO SHARE THIS IDEA...BUT 30/00Z RUNS NOW LIFT THE ELEVATED
WARM FRONT NORTH MORE QUICKLY...BRINGING STORM THREAT INTO OUR FAR
SOUTHERN AREAS DURING THE PRE-DAWN HOURS AS CURRENTLY DEPICTED IN OUR
FORECAST. RAP IS OF LITTLE HELP IN THE DECISION PROCESS...AS IT HAS
GROSSLY OVERDONE PRECIP ACROSS THE WESTERN PLAINS THROUGHOUT THE
EVENING...AND THUS LARGELY IGNORED IT FOR THE EVENING UPDATES.

GIVEN FAIR PERFORMANCE OF THE HIGH-RES MODELS OF LATE...AND SEEING A
FINE LINE/LOW LEVEL BOUNDARY DRIFTING SOUTH ON KLNX RADAR IN CENTRAL
NEBRASKA...IS TEMPTING TO CUT POPS FOR LATE TONIGHT IN OUR SOUTH.
TOUGH TO PULL COMPLETELY THOUGH...SO HAVE TRIMMED BACK TO JUST CHANCE
RANGE SOUTH OF I-90 THROUGH DAYBREAK WITH QUICK RAMP- UP JUST AFTER
12Z ACROSS NORTHWEST IOWA.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 316 PM CDT SUN JUN 29 2014

CONVECTION SO FAR HAS NOT REALLY BLOSSOMED TO SAY THE LEAST IN OUR
SOUTHEAST ZONES. 18Z SOUNDINGS FROM KOAX AND KTOP SHOW SOME FAIRLY
DECENT CAPPING FROM 900-850MB THAT NEEDS TO BE OVERCOME...AND ONE
CAN ASSUME THAT THE CAPPING IS PROBABLY EVEN WORSE IN NORTHWEST IA.
BUT THERE IS A WEAK BOUNDARY...WITH WEST TO SOUTHWEST WINDS NOTED
OVER MOST OF OUR FORECAST AREA...BUT A WEAK SOUTHERLY FLOW AT STORM
LAKE. IN ADDITION...A STOUT DRY LINE HAS MOVED EASTWARD GENERALLY
EXTENDING FROM JUST WEST OF YANKTON TO NEAR MARSHALL WHERE IT WILL
LIKELY STALL. THEREFORE CONVECTIVE CHANCES WILL BE LIMITED LIKELY
SOUTH OF A DIXON COUNTY NEBRASKA TO SPENCER IA LINE...WITH THE BEST
CHANCE FOR SEVERE STORMS PROBABLY CONFINED FROM SIOUX CITY TO STORM
LAKE. AND EVEN THAT ACTIVITY WILL LIKELY RAPIDLY WANE IN THE EARLY
EVENING HOURS...CERTAINLY BEFORE MIDNIGHT. LATER TONIGHT...THE
FORECAST AREA BEGINS TO FEEL THE EFFECTS OF A STRONG SHORT WAVE
MOVING DOWN THE BACKSIDE OF A STRONG UPPER LOW IN SOUTH CENTRAL
CANADA. THIS WAVE IS DIFFICULT TO NOTE ON CURRENT WATER VAPOR
IMAGERY NEAR THE MT AND CANADIAN BORDER...BUT WILL STRENGTHEN AS IT
MOVES DOWN THE WESTERN PLAINS. EVENTUALLY...THIS WAVE WILL GIVE
STRONG CHANCES FOR RAINFALL LATE TONIGHT AND MONDAY MORNING ALONG
AND SOUTH OF A TYNDALL SD TO JACKSON MN LINE. CHANCES FOR MEASURABLE
RAINFALL WILL ALSO EXIST NORTH OF THERE DEEPER INTO SOUTHEAST SD...
BUT AMOUNTS WILL VERY LIKELY BE LIGHTER. LOCALIZED RAINFALL AMOUNTS
OF 1 TO 2 INCHES COULD OCCUR IN NORTHWEST IA BEFORE ALL IS SAID AND
DONE WITH THIS SHORT WAVE ON MONDAY...BUT AVERAGE AMOUNTS WILL BE
MORE CONFINED IN THE HALF INCH TO TWO THIRDS OF AN INCH RANGE. SO
THUS HAVE NOT ISSUED A FLASH FLOOD WATCH FOR OUR SOUTHEAST ZONES.

CONCERNING TEMPERATURES...LOWS TONIGHT COULD VARY QUITE A BIT WITH
VALUES RANGING FROM THE MID TO UPPER 50S AROUND HURON IN THE DRY
AIR...TO MID TO UPPER 60S NEAR SIOUX CITY AND STORM LAKE. HIGHS ON
MONDAY WILL BE PLEASANT FOR THIS TIME OF YEAR WITH A LOT OF LOWER
80S...AND DRY AIR PREVALENT IN OUR WEST AND NORTH WHICH WILL
EVENTUALLY MOVE INTO NORTHWEST IA TOWARD MONDAY EVENING.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 316 PM CDT SUN JUN 29 2014

A COOL UPPER TROUGH WILL SETTLE OVER THE AREA FOR TUESDAY AND
WEDNESDAY. SKIES SHOULD START MONDAY NIGHT MOSTLY CLEAR BUT
NORTHWEST WINDS WILL REMAIN STRONG AS THEY CONTINUE TO BRING COLD
AIR IN THROUGH THE NIGHT. GENERALLY EXPECT WINDS FROM 10 TO 20 MPH
ALL NIGHT. IN ADDITION...CLOUDS WILL SPREAD SOUTH THROUGH THE
NIGHT AHEAD OF VORTICITY LOBE AND SECONDARY COLD FRONT. THE STRONG
WINDS AND MIXING WILL KEEP LOWS IN THE UPPER 50S TO AROUND 60. ON
TUESDAY...ANY SUN IN THE MORNING WILL QUICKLY GIVE WAY TO THICK
CUMULUS. THE INSTABILITY IN THE BOUNDARY LAYER IS NOT A DEEP AS
WAS SHOWN YESTERDAY BUT STILL ENOUGH TO RESULT IN SHOWERS OR EVEN
AN ISOLATED THUNDERSTORM. WITH SUCH COLD AIR ALOFT AND LARGE SCALE
ASCENT WITH THE UPPER VORTICITY LOBE...COULD SEE SHOWERS NORTH OF
I90 SHORTLY AFTER SUNRISE...ALTHOUGH THE BEST CHANCE WILL BE
DURING THE AFTERNOON WHEN TEMPERATURES HAVE MAXED OUT IN THE UPPER
60S TO LOWER 70S. HAVE THE HIGHEST PROBABILITIES IN SW MN WHERE
TEMPERATURES ARE COOLEST ABOVE THE SURFACE. WOULD NOT BE SURPRISED
IF MANY LOCATIONS ACTUALLY REACH THEIR HIGH AROUND NOON AND THEN
FLUCTUATE THE REMAINDER OF THE DAY BASED UPON WHEN PRECIPITATION
OCCURS. GIVEN THE UNCERTAINTY OF WHEN ANY ONE LOCATION WILL SEE
RAIN...BASICALLY HAVE STEADY TEMPS ALL AFTERNOON NEAR FORECAST
HIGHS. IT WILL ALSO BE WINDY MUCH OF THE DAY WITH SUSTAINED WINDS
OF 20 TO 30 MPH.

THE SHOWERS SHOULD DISSIPATE AROUND SUNSET AND WINDS SHOULD DROP TO
AROUND 10 MPH. WITH FAIRLY COOL AIR IN PLACE AND SOME CLEARING...
ESPECIALLY WEST OF I-29...LOWS WILL GENERALLY BE IN THE LOWER TO
MID 50S. ON WEDNESDAY...ANOTHER WEAK VORT LOBE WILL MOVE ACROSS MN
DURING THE LATE MORNING AND EARLY AFTERNOON. IT REMAINS UNSTABLE
IN THE BOUNDARY ACROSS SW MN AND NW IA SO KEPT A SLIGHT CHANCE OF
SHOWERS MOST OF THE DAY FROM MARSHALL TO STORM LAKE. ALTHOUGH
THERE WILL BE MORE SUN IN MOST LOCATIONS...TEMPERATURES WILL NOT
BE MUCH WARMER WITH HIGHS FROM AROUND 70 OVER MUCH OF SW MN AND NW
IA TO THE MID 70S WEST OF THE JAMES RIVER.

FOR THU THROUGH SUNDAY...ALL MODELS SHOW THE LONG WAVE TROUGH MOVING
EAST WITH RISING 500 MB HEIGHTS THROUGH THE WEEK. THIS RESULTS IN
A SLOW WARMING TREND FOR LATE IN THE WEEK AS THE STRONGER
WESTERLIES SHIFT TOWARD THE CANADIAN BORDER. PRECIPITATION CHANCES
FOR THE HOLIDAY WEEKEND DEPEND UPON TIMING OF WEAK WAVES MOVING
OVER THE TOP OF THE RIDGE AND INTO THE EASTERN PLAINS. THESE TYPE
OF WAVES ARE NOTORIOUSLY DIFFICULT TO FORECAST BEYOND A COUPLE OF
DAYS MAKING ANY PRECIPITATION FORECAST RELATIVELY UNCERTAIN. SO
WHILE THE 06Z GFS WITH A TROUGH DEVELOPING IN MN/IA ON SUNDAY IS
POSSIBLE...IT REALLY DEPENDS UPON THE EVOLUTION OF A WAVE IN THE
NW FLOW FROM SATURDAY. THE 00Z AND 12Z ECMWF AS WELL AS THE 12Z
GEM AND 12Z GFS ALSO HAVE THIS WAVE MOVE THROUGH THE EASTERN
PLAINS ON SATURDAY BUT DO NOT DEEPEN IT. THE ECMWF IS WEAKEST WITH
THIS WAVES AND CONTINUES TO BUILD THE RIDGE OVER THE AREA. AT THIS
POINT...WILL LEAN TOWARD THIS SOLUTION WHICH WOULD MEAN A BIT
WARMER TEMPERATURES FOR SUNDAY. OVERALL WILL HAVE CHANCE OF
THUNDERSTORMS FROM LATE THURSDAY NIGHT INTO SATURDAY NIGHT. THE
BEST CHANCE FOR STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT. AS
FOR TEMPERATURES...WILL START OUT BELOW NORMAL ON THURSDAY AND
WARMING TO NORMAL BY THE WEEKEND. FORECAST HIGHS ARE LEAST
CERTAIN ON SATURDAY SINCE IF THERE IS CONVECTION LATE FRIDAY
NIGHT...LINGERING CLOUDS COULD KEEP TEMPERATURES COOLER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1049 PM CDT SUN JUN 29 2014

MOSTLY VFR THROUGH 01/06Z. THE MAIN EXCEPTION WILL BE SCATTERED
TO NUMEROUS SHRA/TSRA EXPECTED SOUTHEAST OF A YKN/MJQ LINE...OR TO
THE S AND E OF FSD ...10Z-18Z WITH LOCAL AND BRIEF LOWERING TO
MVFR CEILINGS AND VISIBILITIES. AFTER 01/03Z CEILINGS 3-5K FEET
MAY BEGIN TO INCREASE OVER THE NORTHERN PART OF THE AREA. A FEW
SURFACE GUSTS TO 25 KNOTS FROM THE WEST WILL BE POSSIBLE IN
SOUTHEAST SD 16Z-01/00Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...JH
SHORT TERM...MJ
LONG TERM...SCHUMACHER
AVIATION...
Hazardous weather outlook, Jun 29, 9:16 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
916 PM CDT SUN JUN 29 2014

IAZ014-020>022-031-032-NEZ013-014-010230-
CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
916 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT

REDEVELOPING THUNDERSTORMS ARE POSSIBLE TOWARD DAYBREAK. LOCALLY
HEAVY RAINFALL WILL BE THE GREATEST THREAT WITH THESE STORMS...
THOUGH SMALL HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE EARLY
AFTERNOON HOURS MONDAY. SOME STORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

IAZ001>003-012-013-MNZ089-090-SDZ066>071-010230-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-NOBLES-JACKSON-TURNER-LINCOLN-
BON HOMME-YANKTON-CLAY-UNION-
916 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS REDEVELOPING LATE TONIGHT...MAINLY
SOUTH OF HIGHWAY 18. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...
THOUGH SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN LIKELY INTO THE EARLY AFTERNOON
HOURS ON MONDAY. BRIEF LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MNZ071-072-080-081-097-098-SDZ038>040-050-052>065-010230-
LINCOLN-LYON-MURRAY-COTTONWOOD-PIPESTONE-ROCK-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
916 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:31 AM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux44 min
Jun 30, 3:30 AM CDTFlash Flood WatchFSDBuena Vista, Cherokee, Ida, Woodbury11 hr
Jun 30, 4:50 AM CDTRiver Flood WarningFSDSioux36 hr
Jun 30, 5:08 AM CDTSevere Thunderstorm WarningFSDWoodbury37 min
Jun 30, 5:45 AM CDTRiver Flood WarningFSDCherokee36 hr
Jun 30, 9:55 AM CDTSevere Thunderstorm WarningFSDIda, Woodbury50 min
Jun 30, 10:32 AM CDTSevere Thunderstorm WarningFSDCherokee, Ida, Plymouth, Woodbury43 min
Jun 30, 10:44 AM CDTSevere Thunderstorm WarningFSDIda13 min
Jun 30, 11:09 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Ida, Woodbury36 min
Jun 30, 11:50 AM CDTSevere Thunderstorm WarningFSDWoodbury40 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.